Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Harmonic measure and domains bounded by quasiconformal circles

Author: Donald K. Blevins
Journal: Proc. Amer. Math. Soc. 41 (1973), 559-564
MSC: Primary 30A60; Secondary 30A78
MathSciNet review: 0325960
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We index the class of quasiconformal circles by $ k$ between zero and one such that $ k = 0$ corresponds to arbitrary Jordan curves and $ k = 1$ to circles. We establish an estimate depending on $ k$ for harmonic measure in a domain bounded by a quasiconformal circle. Applications of this estimate are made to boundary correspondence under conformal maps, Hardy class of certain functions and a Phragmén-Lindelöf theorem.

References [Enhancements On Off] (What's this?)

  • [1] L. V. Ahlfors, Quasiconformal reflections, Acta Math. 109 (1963), 291-301. MR 27 #4921. MR 0154978 (27:4921)
  • [2] A. Beurling, Etudes sur un problème de majorization, Thesis, Uppsala University, Uppsala, 1933.
  • [3] J. A. Jenkins, Some uniqueness results in the theory of symmetrization, Ann. of Math. (2) 61 (1955), 106-115. MR 16, 460. MR 0065640 (16:460a)
  • [4] K. Matsumoto, On some boundary problems in the theory of conformal mappings of Jordan domains, Nagoya Math J. 24 (1964), 129-141. MR 34 #324. MR 0200430 (34:324)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A60, 30A78

Retrieve articles in all journals with MSC: 30A60, 30A78

Additional Information

Keywords: Quasiconformal circles, harmonic measure
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society